Journal of Applied Mathematics

New Criteria for Meromorphic Multivalent Alpha-Convex Functions

Muhammad Arif, Maslina Darus, Fazal Ghani, and Saeed Islam

Full-text: Open access


The aim of the present paper is to obtain sufficient condition for the class of meromorphic p-valent alpha convex functions of order ξ and then to study mapping properties of the newly defined integral operators. Many known results appeared as special consequences of our work.

Article information

J. Appl. Math., Volume 2013 (2013), Article ID 396484, 6 pages.

First available in Project Euclid: 14 March 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Arif, Muhammad; Darus, Maslina; Ghani, Fazal; Islam, Saeed. New Criteria for Meromorphic Multivalent Alpha-Convex Functions. J. Appl. Math. 2013 (2013), Article ID 396484, 6 pages. doi:10.1155/2013/396484.

Export citation


  • M. K. Aouf and H. M. Hossen, “New criteria for meromorphic $p$-valent starlike functions,” Tsukuba Journal of Mathematics, vol. 17, no. 2, pp. 481–486, 1993.
  • M. K. Aouf and M. H. Srivastava, “A new criteria for meromorphically p-valent convex functions of order alpha,” Mathematical Sciences Research Hot-Line, vol. 1, no. 8, pp. 7–12, 1997.
  • R. M. Ali and V. Ravichandran, “Classes of meromorphic $\alpha $-convex functions,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1479–1490, 2010.
  • S. P. Goyal and J. K. Prajapat, “A new class of meromorphic multivalent functions involving certain linear operator,” Tamsui Oxford Journal of Mathematical Sciences, vol. 25, no. 2, pp. 167–176, 2009.
  • S. B. Joshi and H. M. Srivastava, “A certain family of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 201–211, 1999.
  • J. L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001.
  • R. K. Raina and H. M. Srivastava, “A new class of meromorphically multivalent functions with applications to generalized hypergeometric functions,” Mathematical and Computer Modelling, vol. 43, no. 3-4, pp. 350–356, 2006.
  • N. Xu and D. Yang, “On starlikeness and close-to-convexity of certain meromorphic functions,” Journal of the Korea Society of Mathematical Education B, vol. 10, no. 1, pp. 566–581, 2003.
  • S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231–236, 1997.
  • Z. G. Wang, Y. Sun, and Z. H. Zhang, “Certain classes of meromorphic multivalent functions,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1408–1417, 2009.
  • Z. Nehari and E. Netanyahu, “On the coefficients of meromorphic schlicht functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 15–23, 1957.
  • M. Arif, “On certain sufficiency criteria for $p$-valent meromorphic spiralike functions,” Abstract and Applied Analysis, vol. 2012, Article ID 837913, 10 pages, 2012.
  • Z. G. Wang, Z. H. Liu, and R. G. Xiang, “Some criteria for meromorphic multivalent starlike functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1107–1111, 2011.
  • Z. G. Wang, Z. H. Liu, and A. Cǎtaş, “On neighborhoods and partial sums of certain meromorphic multivalent functions,” Applied Mathematics Letters, vol. 24, no. 6, pp. 864–868, 2011.
  • B. A. Frasin, “New general integral operators of $p$-valent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 109, 2009.
  • M. Arif, K. I. Noor, and F. Ghani, “Some properties of an integral operator defined by convolution,” Journal of Inequalities and Applications, vol. 2012, article 13, 6 pages, 2012.
  • K. I. Noor and M. Arif, “Mapping properties of an integral operator,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1826–1829, 2012.
  • K. I. Noor, M. Arif, and A. Muhammad, “Mapping properties of some classes of analytic functions under an integral operator,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 593–600, 2010.
  • N. Breaz, V. Pescar, and D. Breaz, “Univalence criteria for a new integral operator,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 241–246, 2010.
  • B. A. Frasin, “Convexity of integral operators of $p$-valent func-tions,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 601–605, 2010.
  • B. A. Frasin, “Some sufficient conditions for certain integral operators,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 527–535, 2008.
  • A. Mohammed and M. Darus, “Some properties of certain integral operators on new subclasses of analytic functions with complex order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012.
  • A. Mohammed and M. Darus, “The order of starlikeness of new $p$-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 27, pp. 1329–1340, 2012.
  • A. Mohammed and M. Darus, “Starlikeness properties of a newintegral operator for meromorphic functions,” Journal of Ap-plied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011.
  • M. Arif, I. Ahmad, M. Raza, and K. Khan, “Sufficient condition of a subclass of analytic functions defined by Hadamard prod-uct,” Life Science Journal, vol. 9, no. 4, pp. 2487–2489, 2012.
  • M. Arif, M. Raza, S. Islam, J. Iqbal, and F. Faizullah, “Some sufficient conditions for spirallike functions with argument prop-erties,” Life Science Journal, vol. 9, no. 4, pp. 3770–3773, 2012.
  • H. Al-Amiri and P. T. Mocanu, “Some simple criteria of starlikeness and convexity for meromorphic functions,” Mathematica, vol. 37, no. 60, pp. 11–21, 1995.
  • S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.